# SDR CA010403015

- Difficulty date: February 19, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 3,519 hours
- System (JASC): 3242 · Brake
- Part: Valve
- Part number: 492152
- Condition: Bent
- Location: Parking Brake
- Part time: 3,818 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED PARK BRAKE APPLYING ITSELF. NOTICED ONCE ON TAKEOFF ONCE ON LANDING.  CONFIRMED BY APPLYING SLIGHT PRESSURE TO PARK BRAKE SELECTOR TO THE OFF POSITION. UNIT REPLACED WITH SERVICEABLE UNIT, WHICH WAS SERVICED WITH NEW  O-RINGS AND SYSTEM BLED GROUND CHECKED OK.
